Academic Journals Database
Disseminating quality controlled scientific knowledge

Boundary Control Problem of Infinite Order Distributed Hyperbolic Systems Involving Time Lags

Author(s): Bahaa Gaber Mohamed

Journal: Intelligent Control and Automation
ISSN 2153-0653

Volume: 03;
Issue: 03;
Start page: 211;
Date: 2012;
Original page

Keywords: Boundary Control | (n × n) Hyperbolic Systems | Time Lags | Distributed Control Problems | Neumann Conditions | Existence and Uniqueness of Solutions | Infinite Order Operator

Various optimal boundary control problems for linear infinite order distributed hyperbolic systems involving constant time lags are considered. Constraints on controls are imposed. Necessary and sufficient optimality conditions for the Neumann problem with the quadratic performance functional are derived.
Affiliate Program      Why do you need a reservation system?